# SDR AALA201608169004

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 42,165 hours, 27,597 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR REPORTED IN COCKPIT, DECENDING THROUGH 11000 FT.  AIRCRAFT GROUNDED.   MAINTENANCE FOUND THE APU GENERATOR ACCESSORY GEARBOX MOUNTING PLATE AND GENERATOR SHAFT SEALS LEAKING OIL, DEFECTIVE SEALS REPLACED IAW AMM 24-23-51. A SATISFACTORY OPS & LEAK CHECKED.
